# SDR ASOA201703113019

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 28,444 hours, 22,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1452057001
- Condition: Dented
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN, BETWEEN FRAMES 17 - 19, STRINGERS 21L - 21R HAD MULTIPLE DENTS.   REPAIRED IAW ETD2017-145-019784 REV A. HFEC INSPECTION PERFORMED WITH NO DAMAGE FOUND.
